| Model Number |
MMT-551LNAH |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Battery Problem (2885); Adverse Event Without Identified Device or Use Problem (2993); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin was squirting during prime.Customer stated that the display light was dimmer and had to place in light to read the screen.Customer stated that the insulin pump battery was out of range and rejects new batteries.No harm requiring medical intervention was reported.The insulin pump not will be returned for analysis.